Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 1

 
   

A Class of Optimal Eighth-Order Steffensen-Type Iterative Methods for Solving Nonlinear Equations and their Basins of Attraction

PP: 251-257
doi:10.18576/amis/100125
Author(s)
Anuradha Singh, J. P. Jaiswal,
Abstract
This article concerned with the issue of solving a nonlinear equation with the help of iterative method where no derivative evaluation is required per iteration. Therefore, this work contributes to a new class of optimal eighth-order Steffensen-type methods. Theoretical proof has been given to reveal the eighth-order convergence. Numerical comparisons have been carried out to show the effectiveness of contributed scheme. Furthermore, we compare the performance of our proposed method by the basins of attraction with some existing eighth-order Steffensen-type methods.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved